Convergence of stochastic flows with jumps and Levy processes in diffeomorphisms group
Annales de l'I.H.P. Probabilités et statistiques, Tome 22 (1986) no. 3, pp. 287-321
Cet article a éte moissonné depuis la source Numdam
@article{AIHPB_1986__22_3_287_0,
author = {Kunita, Hiroshi},
title = {Convergence of stochastic flows with jumps and {Levy} processes in diffeomorphisms group},
journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
pages = {287--321},
year = {1986},
publisher = {Gauthier-Villars},
volume = {22},
number = {3},
mrnumber = {871084},
zbl = {0614.60056},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPB_1986__22_3_287_0/}
}
TY - JOUR AU - Kunita, Hiroshi TI - Convergence of stochastic flows with jumps and Levy processes in diffeomorphisms group JO - Annales de l'I.H.P. Probabilités et statistiques PY - 1986 SP - 287 EP - 321 VL - 22 IS - 3 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPB_1986__22_3_287_0/ LA - en ID - AIHPB_1986__22_3_287_0 ER -
%0 Journal Article %A Kunita, Hiroshi %T Convergence of stochastic flows with jumps and Levy processes in diffeomorphisms group %J Annales de l'I.H.P. Probabilités et statistiques %D 1986 %P 287-321 %V 22 %N 3 %I Gauthier-Villars %U http://geodesic.mathdoc.fr/item/AIHPB_1986__22_3_287_0/ %G en %F AIHPB_1986__22_3_287_0
Kunita, Hiroshi. Convergence of stochastic flows with jumps and Levy processes in diffeomorphisms group. Annales de l'I.H.P. Probabilités et statistiques, Tome 22 (1986) no. 3, pp. 287-321. http://geodesic.mathdoc.fr/item/AIHPB_1986__22_3_287_0/
